A Mathematical Model for Estimation of Optimum Egg Production Period Under the Economic Conditions of Turkey

Küçük Resim Yok

Tarih

2002

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Indian Veterinary Journal

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

[Abstract not Available]

Açıklama

Anahtar Kelimeler

Kaynak

Indian Veterinary Journal

WoS Q Değeri

Q4

Scopus Q Değeri

Q4

Cilt

79

Sayı

12

Künye

Oğuz, C., Parlet, S. S., (2002). A Mathematical Model for Estimation of Optimum Egg Production Period Under the Economic Conditions of Turkey. Indian Veterinary Journal, 79(12), 1277-1280.